# SDR 03FDEA01403

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 41,414 hours, 28,476 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FIRE WARNING MASTER LIGHTS ON FORWARD GLARESHIELD ILLUMINATED TWICE FOR ABOUT 1 SECOND EACH TIME DURING CRUISE AT F270.  MOMENTARY BELL WITH EACH  ILLUMINATION.  NO OTHER WARNINGS AND ALL ENGINE INSTRUMENTS NORMAL.  FIRE TEST IN BOTH LOOPS OK BOTH INFIGHT AND ON GROUND.  PERFORMED FIRE WARNING DETECTOR SYSTEM TEST PER MM 26-11-000-05.  OPS CK NORMAL.  ALSO INSPECTED E&E COMPARTMENT FOR SECURITY OF ENG FIRE PROTECTION  CONTROLLER.  FOUND OK.  NO HISTORY FOR LAST 90 DAYS.  OK FOR SERVICE.
